| Catalog Number |
01.29.210 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 july 2023: lot 2108587: (b)(4) items manufactured and released on 23-sep-2021.Expiration date: 2026-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional involved implant: batch review performed on 03 july 2023 on liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot.2114496.Lot 2114496: (b)(4) items manufactured and released on 15-nov-2021.Expiration date: 2026-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision for joint luxation at about 1 year and 1 month post primary.Mectacer head and mpact flat liner changed successfully.